Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Dilated renal pelvis, suffering from trapped wind. Cause and possible remedy?

Hi. We have a 4 week old baby boy with a dilated renal pelvis . We give him antibiotics - Trimethoprim - everyday for this. Recently he seems to be suffering from trapped wind a lot and we were going to give him some gripe water but when we looked at the packet it said to avoid using where impaired kidney function exists. Please advise. Thank you
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
I dont see why are you giving him antibiotics if he doesnt have uroinfection. But ok. Dilated renal pelvis isnt uncommon and it usually doesnt cause permanent problems. It is questionable does he have impaired renal function because dilated pelvis doesnt mean taht his renal function is affected. It should be evaluated by measuring urea and creatinine.If this is normal you can give gripe water. WIsh you good health.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor